# SDR ASOA20130210012

- Difficulty date: February 10, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 29,522 hours, 28,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX, THE AFT FUSELAGE AFT UPPER SKIN WAS FOUND TO BE CRACKED AT FRAME NR 75 NEAR STRINGER NR 2R.  THE FUSELAGE SKIN WAS REPAIRED BY INSTALLATION OF A DOUBLER IAW EC5330-02353.
